# SDR 2008UALA06312

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 51,601 hours, 18,031 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HIGH INTENSITY FLASHLIGHT AT DOOR 2, LT SIDE IS INOP, PER FLIGHT ATTENDENT.  REPLACED AND CHECKED.
